# SDR SWAA2022021492540

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651618
- Part serial: 002007
- Condition: Cracked
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE I/B BOLT HOLE RADIUS IS CRACKED ON THE FORWARD SERVICE DOOR LWR BEAM / DOOR REPAIRED ON W10505670 R100520055-B3R (POS: FSD; TAG NO: 391050; P/N OFF: 141A6516-18; S/N OFF: 002007; P/N ON: 141A6516-18M; S/N ON: 002007
